I've completed two of my "loading" doses, but am not really noticing a change in symptoms. I'm currently prescribed remicade for Behcet's disease.
29 May 2011
I have anklosing spondylitus and started getting relief after the 2nd remicade infusion of the loading dose, and was pain and symptom free after the third. I'm not sure how it would work with behcet's , but I would think that you should by now noticing some change/relief. I'd be talking to my Dr. and or infusion nurse and find out why. Might mean that you either require a higher dose, or maybe an addition of another medication, or maybe the remicade isn't going to work for you. Wish you luck.
Take care and be well, Lady of Howard
13 Mar 2012
I wish I had an answer, but by now, I guess you know how Remicade has affected your Behcet's after 9 months of treatment- can you share your results and feelings about Remicade?
I go tomorrow for my second dose and my nurses said it often takes 3 doses for the "loading period" to be complete in some individuals. I feel awful, though! I have been so weak and tired and sore... It does seem that when I have pain it doesn't last as long, but I was (and AM) really hoping for more. I am also taking Imuran and trying to wean from Prednisone.
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... May. He has bad improvement but his colonoscopy showed that his colon is still very inflamed. He will double his remicade dosage soon. Has anyone ...
2 answers • 30 Sep 2011
Had my first infusion Thursday. So far no improvement in symptoms.
4 answers • 10 Mar 2013
I recently started Remicade and I notice that when I go out in the sun I feel awful after, and sometimes vomit after. My doctor didn't warn me ...
1 answer • 17 Jul 2013
Behcet's Disease - I have every symptom of behcets apart from brain stem dysfunction ,plus arthritis
... that is deforming my joints which isnt usual with behcets , i was wondering if anyone else has it so serverely?
1 answer • 15 Aug 2013